ダウンロード数 : ?
Title Transcription
ムゲン ネットワークジョウ ノ サイセイカク ノ セイシツ
Title Alternative
Some Properties of Reproducing Kernels on an Infinite Network
File
language
eng
Author
Murakami, Atsushi
Yamasaki, Maretsugu
Yone-e, Yoshinori
Description
It is shown that the extremal length of an infinite network satisfies a triangle inequality. A new formula for the extremal distance between two nodes will be given with the aid of a reproducing kernel. We shall discuss extremum problems related to Green functions.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
28
Start Page
1
End Page
8
ISSN
03879925
Published Date
1994-12-26
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加